# SDR ASOA201100712

- Difficulty date: April 5, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BELLY JUST AFT 280.00 ON END STRAP BETWEEN STRINGERS 25R AND 25L.  REPAIRED IAW REO 670-53-676.
